Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Stopped taking Femilon. Will I ovulate after completing dose?

Hi, I am 24. I have stopped taking my contraception femilon pill on Sunday 23 February. I have not yet got my periods after completion of this months dosage. If I try to conceive now will I get pregnant. Also does a lady ovulate after completing her pills and then get her periods or it is just because the lining is shed and hence there is a period.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Return of ovulation may take a couple of months after the stoppage of pills. In fact, certain low-dose combinations allow ovulation to continue while providing contraception. The oral contraceptive pills act by inhibiting ovulation, making the endometrial lining unfavorable for implantation and making the cervical mucus hostile for sperm entry. You can try for natural conception for a few months if you do not have any other constraints before you approach a doctor for help. Take care.
Answered: Sat, 2 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor